# SDR C2XA10IA260

- Difficulty date: September 19, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 29,211 hours, 21,944 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Hose
- Part number: 49522892
- Condition: Worn
- Location: Apu
- Part time: 9,786 hours, 18,608 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

MCI - FLIGHT 3026, THE CREW REPORTED A STRONG FUEL SMELL ON TAKE OFF ROLL. THE CREW ABORTED TAKE OFF AND RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.   ON 9-22-10 IAH MAINTENANCE REMOVED AND REPLACED APU DRAIN LINE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
